# SDR V0XD20161107187

- Difficulty date: November 5, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,881 hours, 22,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR, AFT DRAG ANGLE IS CRACKED.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 52-11-04, 51-21-11, 51-25-06, AND 51-25-16.
